# SDR SWAA2022100552534

- Difficulty date: September 12, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A7501188
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY R/H FLOOR TO SIDEWALL HAS MULTIPLE AREAS OF CORROSION BS500A TO BS500I RBL24 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS ON FLOOR TO SIDEWALL SUPPORT FOUND DEEPEST LOCATION TO BE AT BS 500C+10 RBL 24 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTIONS STEP 1 AND MEASUREMENTS TABLE.;[03] REMOVED FLOOR TO SIDEWALL SUPPORT DAMAGED SECTION BETWEEN BS 488 AND BS 500I PER SRM 51-10-02 AND SRM 51-40-02-0G-0;[04] CORRECTION ACTION: REMOVED R/H FLOOR TO SIDEWALL SUPPORT BS 500A TO 500I PER SRM 51-40-02-0G-0;[05] THE DAMAGE WAS REPAIRED PER 737-800 SRM 53-00-53-2R-5 (REPAIR 5) AND EA 22-153-02789;[06] VERIFIED CORRECTIVE ACTION #5;[07] TASK COMPLETE
